# SDR AALA20180527003

- Difficulty date: May 27, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 27,492 hours, 10,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Part serial: 53341
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 EMERGENCY EXIT LIGHT INOPERABLE. MAINTENANCE REPLACED EMERGENCY EXIT LIGHT, BATTERY PACK, M1675 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
